mental-health-icon
Due to Insomnia
I have insomnia disease so pls help me to get relief from stress and sleepiness and I need nitravet or nitrosun 10mg tablets please help meee
1402 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

It is better to seek a professional support before Concluding yourself.. Consult a psychologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First of all you should follow Non pharmacologiccal treatment(without medicine)..like half hr. Dailly brisk walk n exercise,Avoid tea or coffae at bed time n avoid watching t.v.at late night n avoid smart phone use n social media use like FB n whats app...dont use over thinking..n Aoid stress ir coping this..This is primary insomnia .if need then u can take Tab Zolpidrm 10 mg sos after consultning psychiatrist
Next Steps
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Are you having stress or anxiety? Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my page on Facebook juhi parashar clinical psychologist for mental health updates All the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Friend, Good that you are seeking a help here. Most common reasons for insomnia is stress or anxiety . Insomnia can be treated through psychotherapy and medicines. Instead of just  treating the symptoms, it's important to find the root cause and address it first. Take a Psychologist help to assess your current suitation and symptoms to identify the reason and recommend suitable stress management.
Next Steps
Feel free to reach out to me online through Practo app for further detailed evaluation and recommendation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello . Nitrosun not advised for long term treatment for insomnia. Needs further detailed information to comment more. Feel free to contact me at practo. Regards Dr Niranjan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.